# SDR CA040713010

- Difficulty date: July 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 9736142510
- Condition: Intermittent
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING DAILY INSPECTION AND REPORTED INTERMITTENTLY BY PILOT THAT TWO LIGHT SWITCHES ON CONTROL PANEL.  OCCASIONALLY WILL NOT SWITCH (OFF) OR SOMETIMES WILL NOT REMAIN IN (ON) POSITION THIS WOULD OCCUR INTERMITTENTLY AND IT WAS DISCOVERED. PROBLEM IS AN INTERNAL MALFUNCTION. THIS OCCURRED ON (STROBE/BEACON) SWITCH AND (TAXI/LOGO) LIGHT SWITCH.  BOTH SWITCHES ARE THE SAME PN.  SWITCHES REPLACED WITH NEW.
